# SDR DALA2024012501139

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DAMAGE TO THE FWD CARGO DOOR INNER SKIN IN MSP. CORRECTIVE ACTION: COMPLIED WITH ERA 615064-14. (0170025)
